# SDR CALA9700372

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN STRINGER 26L AT STA 420.  THE CRACKED AREA OF STRINGER WAS CUT OUT IAW SRM 53-10-3. A NEW STRINGER SECTION, SPLICES, AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 53-10-3.
